# SDR DALA2022061004074

- Difficulty date: May 31, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 71,926 hours, 9,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 51B EMERGENCY LIGHT HOUSING DAMAGED. CORRECTIVE ACTION: R/R LIGHT HOUSING. (2258762)
